# SDR YYFA20140404001

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 43,087 hours, 35,340 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL HEARD AT BACK OF CABIN WHEN PA IS IN USE.
